Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244030] of Michael C. Reed

Papers Published

  1. Reed, M; Simon, B, The scattering of classical waves from inhomogeneous media, Mathematische Zeitschrift, vol. 155 no. 2 (1977), pp. 163-180, ISSN 0025-5874 [doi]
    (last updated on 2017/12/18)

    Abstract:
    By extending Kato's theory of two Hilbert space scattering, we are able to formulate both optical and accoustical scattering from inhomogeneous media as strictly elliptic problems. We use this formulation to present simple proofs of the existence and completeness of scattering states. © 1977 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320